# SDR R61A201409101050

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 18,529 hours, 14,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT IN FRONT OF SEAT 1D WAS LOOSE. MAINTENANCE SECURED THE LIGHT IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
